Thread: Clomid and T3 Side Effects?
09-23-2004, 09:55 PM #1
Clomid and T3 Side Effects?
I'm thinking about ordering some from the research site to aid me in my cutting diet, however I was wondering what the side effects to these two drugs were, besides elevated heart beat and increased temperature. Thanks
09-23-2004, 10:07 PM #2Member
- Join Date
- Aug 2004
Did you mean T3 and CLEN ? Anyways, the sides are going to be much like ephedra, just lasting alot longer. I tend to get the shakes in my hands at around 80-100mcg a day, but they usually go away after a few hours. Just start off slowly to assess your tolerence and go from there. Also, do a search on "The Clenbuterol Handbook" and that will give you all the info about the clen sides you need to know. Good luck.
09-23-2004, 10:23 PM #3
09-24-2004, 01:53 AM #4
rapid fat loss...! drink lots of water and start slow these 2 are very strong and have a synergistic effect together. Water is the trigger to fat loss on this
09-24-2004, 04:25 PM #5
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)